|Combivir & Stocrin
Oct 9, 2011
I started taking both Combivir & Stocrin a week ago after advised by my doctor. Since then I feel more sick. I experience bloated & headache everyday. Now I have a rash. Is this normal? For your information, my last CD4 count was 320.
| Response from Dr. Young
Hello and thanks for posting.
With your CD4 count below 350, it was certainly time to start medications for HIV. To this end, I agree with your doctor.
The symptoms that you're experiencing sound like side effects of your medications. Rash is not uncommon following starting efavirenz (Stocrin, Sustiva) and while often mild, can develop into a more serious situation. Mild efavirenz rash sometimes resolves without need for intervention; more serious rash requires treatment interruption. AZT+3TC (Combivir) is associated with nausea and/or headaches. The nausea and bloating that you describe might be helped by taking your medications with food.
Overall, it would seem to me appropriate to discuss your symptoms with your doctor.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.